×

zbMATH — the first resource for mathematics

Found 758 Documents (Results 1–100)

100
MathJax
Sib. Math. J. 61, No. 4, 575-588 (2020); translation from Sib. Mat. Zh. 61, No. 4, 735-751 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 97, No. 1, 82-85 (2018); translation in Dokl. Akad. Nauk, Ross. Akad. Nauk 478, No. 6, 623-626 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Latschev, Janko (ed.) et al., Free loop spaces in geometry and topology. Including the monograph Symplectic cohomology and Viterbo’s theorem by Mohammed Abouzaid. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-153-8/hbk; 978-3-03719-653-3/ebook). IRMA Lectures in Mathematics and Theoretical Physics 24, 271-485 (2015).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software